# SDR SWIA201541336

- Difficulty date: May 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SURROUND STRUCTURE AVIONICS BAY DOOR OPENING, ATTACHMENT ANGLE, STR 26L, PN SH670-32077-4,  CORRODED.  REMOVED CORROSION FROM ATTACHMENT ANGLE AT FS 349-FS 364 AT STR 26L, SRM 51-21-06-001-001-A01 IAW SRM.
